×

Found 895 Documents (Results 1–100)

100
MathJax

Biharmonic problem with Dirichlet and Steklov-type boundary conditions in weighted spaces. (English. Russian original) Zbl 1472.35132

Comput. Math. Math. Phys. 61, No. 6, 938-952 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 6, 951-965 (2021).
MSC:  35J40 31B30 35A02
PDF BibTeX XML Cite
Full Text: DOI

Algorithm for construction of quadrature formulas with exponential convergence for linear operators acting on periodic functions. (English. Russian original) Zbl 1473.65023

Russ. Math. 65, No. 2, 75-80 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 2, 86-92 (2021).
MSC:  65D32 65D20
PDF BibTeX XML Cite
Full Text: DOI

Some inverse scattering problems for perturbations of the biharmonic operator. (English) Zbl 1459.35405

Dörfler, Willy (ed.) et al., Mathematics of wave phenomena. Selected papers based on the presentations at the conference, Karlsruhe, Germany, July 23–27, 2018. Cham: Birkhäuser. Trends Math., 309-325 (2020).
PDF BibTeX XML Cite
Full Text: DOI Link

Biharmonic obstacle problem: guaranteed and computable error bounds for approximate solutions. (English. Russian original) Zbl 1454.35182

Comput. Math. Math. Phys. 60, No. 11, 1823-1838 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 11, 1881-1897 (2020).
MSC:  35J86 31B30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Solving problems in multiply connected domains. (English) Zbl 1451.30001

CBMS-NSF Regional Conference Series in Applied Mathematics 97. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-61197-614-4/pbk; 978-1-61197-615-1/ebook). xxii, 434 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

The discrete spectrum of an infinite Kirchhoff plate in the form of a locally perturbed strip. (English. Russian original) Zbl 1443.35106

Sib. Math. J. 61, No. 2, 233-247 (2020); translation from Sib. Mat. Zh. 61, No. 2, 297-313 (2020).
MSC:  35P05 35Q74 74K20
PDF BibTeX XML Cite
Full Text: DOI

Biharmonic submanifolds and biharmonic maps in Riemannian geometry. (English) Zbl 1455.53002

Hackensack, NJ: World Scientific (ISBN 978-981-12-1237-6/hbk; 978-981-12-1239-0/ebook). xii, 528 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software